MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U200H

AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U200H
Model Number NA-U200H-8022
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the single use aspiration needle was inserted into the patient and when the fielder guide wire set was attempted to be inserted it got stuck.The issue occurred during a therapeutic interventional endoscopic ultrasound procedure.The procedure was completed using a similar device.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: (b)(6).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the device evaluation and the legal manufacturer's final investigation.Corrected field: g2: health professional, company representative and distributor are not applicable to this event.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.The device was returned to olympus for inspection.And the customer's reportable malfunction was not confirmed.However, it is likely possible, that the malfunction did occur.Based on the results of the investigation, a definitive root cause could not be determined.However, depending on manufacturing variations within the design values, there is a possibility that the e0018450ag-2, may not be able to be inserted into the needle tube.The event can be prevented, by handling the device in accordance with the following instructions for use: do not operate the guidewire with excessive force.In particular, do not pull the guidewire if you feel resistance.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The procedure was extended for about 5 minutes to replace the device with a new one.The malfunction occurred during the middle of the procedure.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U200H
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19634247
Report Number9614641-2024-01351
Device Sequence Number8535486
Product Code FCG
UDI-Device Identifier04953170380488
UDI-Public04953170380488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U200H-8022
Device Lot Number41K 25
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
E-02779753; EVIS LUCERA ULTRASOUND GASTROVIDEOSCOPE; FIELDER GUIDE WIRE SET
Patient SexUnknown